Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Embeddings of topological lattice-ordered groups


Author: Robert L. Madell
Journal: Trans. Amer. Math. Soc. 146 (1969), 447-455
MSC: Primary 06.75; Secondary 22.00
MathSciNet review: 0250952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.75, 22.00

Retrieve articles in all journals with MSC: 06.75, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0250952-5
Article copyright: © Copyright 1969 American Mathematical Society